Publications 

Chapters in books

F. Alabau-Boussouira, On some recent advances on stabilization for hyperbolic equations.  Lecture Note in Mathematics/C.I.M.E. Foundation Subseries Control of Partial Differential Equations, Springer Verlag, volume 2048, pp. 1—98 (2012).

F. Alabau-Boussouira, P. Cannarsa, Control of partial differential des equations.  Springer Encyclopedia of Complexity and Systems Science,
Springer New-York, 1485
1509 (2009).


Articles

F. Alabau-Boussouira, A hierarchic multi-level energy method  for the control of bi-diagonal and mixed $n$-coupled cascade
systems of  PDE's  by a reduced number of controls. Advances in Differential Equations, 18, 1005—1072 (2013).

F. Alabau-Boussouira, Insensitizing exact controls for the scalar wave equation and exact controllability of $2$-coupled cascade systems of PDE's by a single control. Published online in Mathematics of Control, Signals, and Systems, 46 pp. (may 2013). DOI 10.1007/s00498-013-0112-8

F. Alabau-Boussouira, P. Cannarsa, A constructive proof of Gibson’s stability theorem. Discrete and Continuous Dynamical Systems S 6, pp. 611617 (2013).

F. Alabau-Boussouira, Matthieu Léautaud, Indirect controllability of locally coupled wave-type systems and applications. Journal de Mathématiques Pures et Appliquées 99, pp. 544576 (2013).

F. Alabau-Boussouira, Controllability of cascade coupled systems of multi-dimensional evolution PDEs by a reduced number of controls. Comptes Rendus Mathématique Sér. I 350, pp. 577—582 (2012).

F. Alabau-Boussouira, Matthieu Léautaud, Indirect stabilization of locally coupled wave- type systems. ESAIM COCV 18, pp. 548—582 (2012).

F. Alabau-Boussouira, P. Cannarsa, R. Guglielmi, Indirect stabilization of weakly coupled systems with hybrid boundary conditions. Mathematical Control and Related Fields 1, pp. 413—436 (2011).

F. Alabau-Boussouira, Strong lower energy estimates for nonlinearly damped Timoshenko beams and Petrowsky equations. Nonlinear Differential Equations and Applications 18, pp. 571—597 (2011).
 
F. Alabau-Boussouira, Matthieu Léautaud, Indirect controllability of locally coupled systems under geometric conditions. Comptes Rendus Mathématique Sér. I 349, pp. 395–400 (2011).

F.  Alabau-Boussouira, K. Ammari, Sharp energy estimates for nonlinearly locally damped PDE’s via observability for the associated undamped system. J. of Functional Analysis 260, pp. 2424–2450 (2011).

F. Alabau-Boussouira, J. E. Muñoz Rivera, D. S. Almeida Junior, Stability to weak dissipative systems. J. of Mathematical Analysis and Applications 374, pp. 481498 (2011).

F. Alabau-Boussouira, New trends towards lower energy estimates and optimality for nonlinearly damped vibrating systems. J. of Differential Equations 249, pp. 1145–1178 (2010).

F. Alabau-Boussouira, K. Ammari, Nonlinear stabilization of abstract systems via a linear observability inequality and application to vibrating PDE’s. Comptes Rendus Mathématique 348, pp. 165-170 (2010).

F. Alabau-Boussouira, A unified approach via convexity for optimal energy decay rates of finite and infinite dimensional vibrating damped systems with applications to semi-discretized vibrating damped systems. J. of Differential Equations 248, pp. 1473–1517 (2010).

F. Alabau-Boussouira, P. Cannarsa, A general method for proving sharp energy decay rates for memory-dissipative evolution equations for a quasi-optimal class of kernels. Comptes Rendus Mathématique, C. R. Acad. Sci. Paris, Sér. I 347, pp. 867872 (2009).
F. Alabau-Boussouira, J. Prüss and R. Zacher, Exponential and polynomial stability of a wave equation for boundary memory damping with singular kernels. Comptes Rendus Mathématique, C. R. Acad. Sci. Paris, Sér. I 347, pp. 277282 (2009).
F. Alabau-Boussouira, Asymptotic stability of wave equations with memory and frictional boundary dampings. Applicationes Mathematicae 35, pp. 247258 (2008).

F. Alabau-Boussouira, P. Cannarsa, D. Sforza, Decay estimates for second order evolution equations with memory. J.F.A. 254, no 5, pp. 13421372 (2008).

F. Alabau-Boussouira, Asymptotic behavior for Timoshenko beams subject to a single nonlinear feedback control. NoDEA 14, no. 5-6, pp.  643669 (2007).

F. Alabau-Boussouira, P. Cannarsa, G. Fragnelli, Carleman estimates for degenerate parabolic operators with applications to null controllability. J. Evol. Equ. 6, no. 2, pp. 161204 (2006).

F. Alabau-Boussouira, Piecewise multiplier method and nonlinear integral inequalities for Petrowsky equations with nonlinear dissipation. J. Evol. Equ. 6, no. 1, pp. 95112 (2006)

F. Alabau-Boussouira, Convexity and weighted integral inequalities for energy decay rates of nonlinear dissipative hyperbolic systems. Appl. Math. and Optimization, 51, no. 1, pp. 61105 (2005).

F. Alabau-Boussouira, Une formule générale pour le taux de décroissance des systèmes dissipatifs non linéaires. C. R. Acad. Sci. Paris Sér. I Math, 338, pp. 3540 (2004).

F. Alabau-Boussouira, A two-level energy method for indirect boundary observability and controllability of weakly coupled hyperbolic systems. Siam J. on Control and Optimization, 42, no. 3, pp.  871906 (2003).

F. Alabau, Indirect boundary stabilization of weakly coupled systems. Siam J. on Control and Optimization, 41, no. 2, pp. 511541 (2002).

F. Alabau, P. Cannarsa, V. Komornik, Indirect internal damping of coupled systems. J. of Evolution Equations, 2, pp. 127150 (2002).

F. Alabau, Observabilité et contrôlabilité frontière indirecte de deux équations des ondes couplées. C. R. Acad. Sci. Paris Sér. I Math, 333, pp. 645650 (2001).

F. Alabau Stabilisation frontière indirecte de systèmes faiblement couplés. C. R. Acad. Sci. Paris Sér. I Math, 328, pp. 10151020 (1999).

F. Alabau, A. Jabir, M. Moussaoui, An asymptotic analysis of a unipolar junction model. Applicable Analysis, 72, pp. 127153 (1999).

F. Alabau, V. Komornik, Boundary observability, controllability and stabilization  of linear elastodynamic systems. Siam J. on Control and Optimization, 37, no. 2, pp. 521542 (1998).

F. Alabau, On the existence of multiple steady-state solutions in the theory of electrodiffusion}. Part I: the nonelectroneutral case. Part II: a constructive method for the electroneutral case. Trans. of the A.M.S., 350, no. 12, pp. 47094756 (1998).

F. Alabau, K. Hamdache, Y. J. Peng, Analyse asymptotique du système de Vlasov-Poisson instationnaire dans le cas d'une diode plane. Asymptotic Analysis, 16, no. 1, pp. 2548 (1998).

F. Alabau, M. Moussaoui, Asymptotic estimates for the multi-dimensional electro-diffusion equations. Math. Models Methods Appl. Sci. 8, no. 3, pp. 469484 (1998).

F. Alabau, V. Komornik, Observabilité, contrôlabilité et stabilisation frontière du système d'élasticité linéaire. C. R. Acad. Sci. Paris Sér. I Math., 324, pp.  519524 (1997).

F. Alabau, Uniqueness  results for the steady-state electrodiffusion equations in case of monotonic potentials and multiple junctions. Nonlinear Anal. 29, no. 8, pp. 849887 (1997).

F. Alabau, Structural properties of the one dimensional drift-diffusion models for semiconductors. Trans. of the A. M. S., 348, pp. 823871 (1996).

F. Alabau, New uniqueness theorems for the one dimensional drift-diffusion semiconductor device equations. Siam J. on Math. Anal., 26, pp. 715737 (1995).

F. Alabau, A uniqueness theorem for reverse biased diodes. Applicable Anal., 52, pp. 261276 (1994).

F. Alabau, M. Moussaoui, Analyse par perturbations singulières de semiconducteurs multi-dimensionnels. C. R. Acad. Sci. Paris Sér. I Math., 319, pp. 345349 (1994).

F. Alabau, Etude des modèles de dérive-diffusion à courant donné et àpotentiel donné dans le cas de semi-conducteurs mono-dimensionnels. C. R. Acad. Sci. Paris Sér. I Math., 316, pp. 885890 (1993).

F. Alabau, A. Lunardi, Behaviour near the travelling wave solution of a free boundary system in combustion theory. Dynamic Systems and Applications, 1, pp. 391418 (1992).

F. Alabau, Comportement de la courbe caractéristique potentiel appliqué-courant d'une diode en polarisation inverse et directe. C. R. Acad. Sci. Paris Sér. I Math.,
314, pp. 881886 (1992).

F. Alabau, A method for proving uniqueness theorems for the stationary semiconductor device and electrochemistry equations. Nonlinear Anal., 18, pp. 861872 (1992).

F. Alabau, Uniform asymptotic error estimates for semiconductor device and electrochemistry equations. Nonlinear Anal., 14, pp. 123139 (1990).

F. Alabau, Résultats d'unicité pour une classe d'équations stationnaires en physique des semi-conducteurs et des membranes biologiques. C. R. Acad. Sci. Paris Sér. I Math., 311, pp. 589592 (1990).